# SDR MASA20211130587

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL600*
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: SH670321723
- Part serial: NA
- Condition: None
- Location: Fs280-Fs319
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL STRUCTURE WAS FOUND WITH SEVERAL DAMAGES MAKING THE SILL INOPERABLE. PERFORMED PERMANENT REPAIR IAW CR700/900 SRM 53-21-45-001-001-A02, ITEM 31, EA 80-2021-159.
